On Baire Property of Spaces of Measurable Functions
DOI:
https://doi.org/10.58649/9scwc676Keywords:
Baire property, function space, measurable functionAbstract
A Tychonoff space X is called a Baire space if the intersection of any countable family of dense open sets in X is again dense in X. One interesting problem in the theory of function spaces is to study when such a function space becomes a Baire space, particularly, in terms of the support of functions considered.
In this paper, it is shown that M(X, K) of all measurable K-valued functions defined on a measurable space (X, Σ) is a Baire space if K is a compact metric space and M(X, K) is equipped with the topology of pointwise convergence.
References
A.V. Arkhangel’skii, V.I. Ponomarev, Fundamentals of general topology: problems and exercises, Reidel, (1984). (Translated from the Russian.)
G. Vidossich, On topological spaces whose functions space is of second category, Invent. Math., 8(2) (1969), 111–113.
D. Lutzer, R. McCoy, Category in function spaces, I, Pacific J. Math., 90(1) (1980), 145–168.
J. van Mill, K. Eric van Douwen, Collected Papers, 1, North-Holland, Amsterdam, (1994).
R. Engelking, General Topology, Revised and completed edition, Heldermann Verlag Berlin, (1989).
A.V. Osipov, On the Baire property of the space of Baire indicator functions, Math. Notes, 118(4) (2025), 811–819.
A.V. Osipov, Baire property of the space of Baire-one functions, European Journal of Mathematics, 11(8) (2025).
A.V. Osipov, E.G. Pytkeev, Baire property of some function spaces, Acta Math. Hungar., 168 (2022), 246–259.
A.V. Osipov, E.G. Pytkeev, Baire property of spaces of [0, 1]-valued continuous functions, Rev. Real Acad. Cienc. Exactas Fis. Nat. Ser. A-Mat., 117(38) (2023).
A.V. Osipov, On homeomorphism groups and the set-open topology, J. of Mod. Math. Stud., 1(1) (2025), 27–34.
E.G. Pytkeev, Baire property of spaces of continuous functions, Mathematical Notes of the Academy of Science of the USSR 38 (1985), 908–915. (Translated from Matematicheskie Zametki, 38(5), 726–740.)
V.V. Tkachuk, Characterization of the Baire property in Cp(X) by the properties of the space X, Researh papers, Topology-Maps and Extensions of Topological Spaces (Ustinov) (1985), 21–27.
Downloads
Published
Data Availability Statement
No datasets were generated or analysed during the current study.
Issue
Section
License
Articles published in Journal of Modern Mathematical Studies are distributed under the Creative Commons Attribution 4.0 International License (CC BY 4.0). Authors retain copyright and grant the journal the right of first publication.